# SDR CALA2016091995741

- Difficulty date: September 11, 2016
- Submitted: September 19, 2016
- Operation: Air carrier
- Aircraft: N401UA
- Make and model: Airbus A320-232
- Aircraft serial: 435
- Aircraft time: 72,930 hours, 27,568 cycles
- Engine: Iae V2527A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Condition: Corroded
- Location: Frame 51
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FRAME 51, STRINGER 37R SUPPORT FITTING COMMON TO PROFILE PANEL WAS FOUND CORRODED.   FITTING WAS REPLACED IAW SRM51-42-11.
